michael2000HUN 20. dub. v 4.52 dop.
In skyrim CAN SOMEBODY EXPLAIN THIS!!!!!
Zobrazeno 17 z 7 komentářů
< >
MorningLightMountain 20. dub. v 4.58 dop. 
It's not clear what you've highlighted or why you have done so.
Morris Traveller 20. dub. v 5.27 dop. 
Update your Graphics Card and if you are using a lap-top use cooler pad in case it is overheating
michael2000HUN 20. dub. v 6.08 dop. 
That didnt work eithei
[KL] Master Dan [StormCats] 20. dub. v 6.26 dop. 
It might be unwanted magical effects caused by a mod...There is a way of tinkering, but I cannot be held responsible for your game...

I know of this... It does take some reading tho:
http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
Naposledy upravil [KL] Master Dan [StormCats]; 20. dub. v 6.26 dop.
michael2000HUN 20. dub. v 10.31 dop. 
i could not find my problem from them :(
Morris Traveller 20. dub. v 12.20 odp. 
Hello Michael i wonder if you could post your system specs please i know my first tip's did not help but you may find someone with a simular set up than you that this has happened to before could a Graphics mod of some type be causing this
michael2000HUN 20. dub. v 2.17 odp. 
AMD Phenom(tm) II X4 BB5 Processsor 3.20 GHz
4,00GB
Nvidia GT 430
64bit
Zobrazeno 17 z 7 komentářů
< >
Na stránku: 15 30 50
Datum odeslání: 20. dub. v 4.52 dop.
Počet příspěvků: 7